Mathematische Annalen

, Volume 185, Issue 2, pp 134–160

Hecke operators on Γ0(m)

  • A. O. L. Atkin
  • J. Lehner
Article

DOI: 10.1007/BF01359701

Cite this article as:
Atkin, A.O.L. & Lehner, J. Math. Ann. (1970) 185: 134. doi:10.1007/BF01359701

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • A. O. L. Atkin
    • 1
  • J. Lehner
    • 2
    • 3
  1. 1.The Atlas Computer LaboratoryChilton, DidcotEngland
  2. 2.Dept. of MathematicsThe University of MarylandCollege ParkUSA
  3. 3.The National Bureau of StandardsWashington, D.C.USA